Journal of Nonlinear Mathematical Physics

Volume 6, Issue 2, May 1999, Pages 120 - 126

Explode-Decay Dromions in the Non-Isospectral Davey-Stewartson I (DSI) Equation

Authors
R. RADHA, S. VIJAYALAKSHMI, M. LAKSHMANAN
Corresponding Author
R. RADHA
Available Online 1 May 1999.
DOI
https://doi.org/10.2991/jnmp.1999.6.2.1How to use a DOI?
Abstract
In this letter, we report the existence of a novel type of explode-decay dromions, which are exponentially localized coherent structures whose amplitude varies with time, through Hirota method for a nonisospectral Davey-Stewartson equation I discussed recently by Jiang. Using suitable transformations, we also point out such solutions also exist for the isospectral Davey-Stewartson I equation itself for a careful choice of the potentials.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
6 - 2
Pages
120 - 126
Publication Date
1999/05
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1999.6.2.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - R. RADHA
AU  - S. VIJAYALAKSHMI
AU  - M. LAKSHMANAN
PY  - 1999
DA  - 1999/05
TI  - Explode-Decay Dromions in the Non-Isospectral Davey-Stewartson I (DSI) Equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 120
EP  - 126
VL  - 6
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1999.6.2.1
DO  - https://doi.org/10.2991/jnmp.1999.6.2.1
ID  - RADHA1999
ER  -